# SDR CALA2013093000703

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 33,580 hours, 11,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2009-01-02 MAIN CABIN AREA FRAME INSPECTION STATION 440 RT SIDE BETWEEN STRINGER 8 & STRINGER 9. CRACK INDICATION NOTED ON MFEC. IAW EA 5310-04716 REV E, OP 2.  REPAIRED FRAME AT STATION 440 RT BETWEEN STRINGER 8R & 9R IAW EA 5310-04716, REVISION E, OP 2.
